Indian Journal of Science and Technology, ( ISI ), Volume (5), No (8), Year (2012-8) , Pages (3165-3168)

Title : ( Metacyclic 2-groups with the same conjugacy classes and their commutativity degree )

Authors: K. Moradipour , N. H. Sarmin , Ahmad Erfanian ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

In this paper the number of conjugacy classes of G for some non-abelian finite groups is computed. Also, the commuting probability of , denoted by Pr(G), is obtained. In particular, the commutativity degree of G both in the split and non-split case is described.

Keywords

, Conjugacy class, Commutativity degree, Split
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1032686,
author = {K. Moradipour and N. H. Sarmin and Erfanian, Ahmad},
title = {Metacyclic 2-groups with the same conjugacy classes and their commutativity degree},
journal = {Indian Journal of Science and Technology},
year = {2012},
volume = {5},
number = {8},
month = {August},
issn = {0974-6846},
pages = {3165--3168},
numpages = {3},
keywords = {Conjugacy class; Commutativity degree; Split group},
}

[Download]

%0 Journal Article
%T Metacyclic 2-groups with the same conjugacy classes and their commutativity degree
%A K. Moradipour
%A N. H. Sarmin
%A Erfanian, Ahmad
%J Indian Journal of Science and Technology
%@ 0974-6846
%D 2012

[Download]